# SDR AALA20050459

- Difficulty date: July 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX EMERGENCY TRACK LIGHTS AT AFT EXIT SIGNS INOPERATIVE.  REPLACED BATTERY CHARGER FOR EMERGENCY TRACK LIGHTS AT AFT EXIT SIGNS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
